# SDR C77A20120905002

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N633CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 11,104 hours, 6,364 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 11,104 hours, 6,364 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT IS CORRODED AT FRAME 16, X=4711.0 - 5064.0 MM, Y= 260.4 MM,Z= 490.0 MM.  R & R RT FWD FLOOR SUPPORT IAW SRM 51-41-01 AND 51-43-01 ON WO 543242-245 IAW EO E175-53MR-062, REV 4.
